# SDR SWAA2025012975654

- Difficulty date: December 10, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE LOCATED BS907 TO BS927 BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT (1 EA) 2024-758706<[01] REPLACED PLATE LOCATED BS907 TO BS927 BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG DWG 141A7221; SHEET 24; REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED.
